# SDR 72300200

- Difficulty date: November 22, 2004
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Engine: Pwa JT8D9A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselaeg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 X 3 INCH AREA OF CORROSION ON STIFFENER.
